MAUDE Adverse Event Report: Applied Medical Resources VOYANT® Maryland Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories

Applied Medical Resources VOYANT® Maryland Fusion Device; Electrosurgical, Cutting & Coagulation & Accessories
Model Number EB216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Anemia (1706); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury

Brand Name
VOYANT® Maryland Fusion Device
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50848575
Report Number2027111-2026-00723
Device Sequence Number9936560
Product Code GEI
UDI-Device Identifier00607915139360
UDI-Public(01)00607915139360
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB216
Device Catalogue Number101479201
Device Lot Number1586157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown